Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 204613, 9 pages
http://dx.doi.org/10.1155/2011/204613
Research Article

Weak Subdifferential in Nonsmooth Analysis and Optimization

Department of Mathematics, Yasar University, 35100 Izmir, Turkey

Received 29 June 2011; Accepted 2 August 2011

Academic Editor: Mark A. Petersen

Copyright © 2011 Şahlar F. Meherrem and Refet Polat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Clarke, Optimization and Nonsmooth Analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, NY, USA, 1983.
  2. B. Sh. Mordukhovich, “Maximum principle in the problem of time optimal response with nonsmooth constraints,” SIAM Journal of Applied Mathematics, vol. 40, no. 6, pp. 960–968, 1976. View at Google Scholar
  3. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2 of Systems & Control: Foundations & Applications, Birkhäuser Boston, Boston, Mass, USA, 1990.
  4. B. S. Mordukhovich, “Coderivatives of set-valued mappings: calculus and applications,” Nonlinear Analysis, vol. 30, no. 5, pp. 3059–3070, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. D. Ioffe, “Proximal analysis and approximate subdifferentials,” Journal of the London Mathematical Society, vol. 41, no. 1, pp. 175–192, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Michel and J.-P. Penot, “Calcul sous-différentiel pour des fonctions lipschitziennes et non lipschitziennes,” Comptes Rendus des Séances de l'Académie des Sciences. Série I. Mathématique, vol. 298, no. 12, pp. 269–272, 1984. View at Google Scholar · View at Zentralblatt MATH
  7. R. T. Rockafellar and R. J.-B. Wets, Variational Analysis, vol. 317 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer, Berlin, Germany, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. M. Borwein and Q. J. Zhu, “A survey of subdifferential calculus with applications,” Nonlinear Analysis, vol. 38, no. 6, pp. 687–773, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Y. Azimov and R. N. Gasimov, “On weak conjugacy, weak subdifferentials and duality with zero gap in nonconvex optimization,” International Journal of Applied Mathematics, vol. 1, no. 2, pp. 171–192, 1999. View at Google Scholar · View at Zentralblatt MATH
  10. B. S. Mordukhovich, Variational Analysis and Generalized Differentiation. I, vol. 330 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer, Berlin, Germany, 2006.
  11. R. Kasimbeyli and M. Mammadov, “On weak subdifferentials, directional derivatives, and radial epiderivatives for nonconvex functions,” SIAM Journal on Optimization, vol. 20, no. 2, pp. 841–855, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. Kasimbeyli, “A nonlinear cone separation theorem and scalarization in nonconvex vector optimization,” SIAM Journal on Optimization, vol. 20, no. 3, pp. 1591–1619, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Ya. Kruger, “On Fréchet subdifferentials,” Journal of Mathematical Sciences, vol. 116, no. 3, pp. 3325–3358, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. B. S. Mordukhovich, Variational Analysis and Generalized Differentiation. II, vol. 331 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, Germany, 2006.
  15. D. P. Bertsekas, A. Nedic, and A. E. Ozdaglar, Convexity, Duality and Lagrange Multipliers, Lecture Notes, MIT Press, Cambridge, Mass, USA, 2001.
  16. A. N. Kolmogorov and S. V. Fomin, Introductory Real Analysis, Dover, New York, NY, USA, 1970.
  17. M. G. Crandall and H. Ishii, “The maximum principle for semicontinuous functions,” Differential and Integral Equations, vol. 3, no. 6, pp. 1001–1014, 1990. View at Google Scholar · View at Zentralblatt MATH